# SDR SCNA20241206392

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 54,946 hours, 26,907 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DEFECT 798468: FLAP DISAGREE ON APPROACH TO LAND INDICATOR STOPPED AT FLAP 10 WHEN PUTTING LEVER TO FLAPS 15.  RESOLUTION: REMOVED INSPECTED AND REINSTALLED FSEU IAW AMM 27-51-01-000-801 AND 27-51-01-400-801.,  PERFORMED OPS CHECK OF FLAPS IAW AMM 27-51-01-710-801.  NO FAULTS FOUND.  A/C OK FOR SERVICE. (EMERGENCY DECLARED).
